# SDR A6WA201312274540

- Difficulty date: December 27, 2013
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 33,028 hours, 25,790 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTACH BRACKET FOR THE 326CR PANEL IS CRACKED.  RT FWD SIDE OF V STAB.  R & R WITH NEW SERVICEABLE PART IAW CRJ 200 SRM 51-24-21, 51-40-11 & 51-42-21.
